Works matching DE "MATHEMATICS terminology"
Results: 176
On the Instability Intervals of the Mathieu–Hill Operator.
- Published in:
- Letters in Mathematical Physics, 2008, v. 83, n. 2, p. 149, doi. 10.1007/s11005-007-0215-6
- By:
- Publication type:
- Article
Bases of admissible rules for K-saturated logics.
- Published in:
- Algebra & Logic, 2008, v. 47, n. 6, p. 420, doi. 10.1007/s10469-008-9033-x
- By:
- Publication type:
- Article
Sequential Lagrange multiplier condition for ε-optimal solution in convex programming.
- Published in:
- Optimization, 2008, v. 57, n. 5, p. 669, doi. 10.1080/02331930802355234
- By:
- Publication type:
- Article
The Developmental Relationship Between Language and Low Early Numeracy Skills Throughout Kindergarten.
- Published in:
- Exceptional Children, 2014, v. 81, n. 1, p. 64, doi. 10.1177/0014402914532233
- By:
- Publication type:
- Article
Completeness and decidability results for a logic of contrary-to-duty conditionals.
- Published in:
- Journal of Logic & Computation, 2013, v. 23, n. 3, p. 585, doi. 10.1093/logcom/exs009
- By:
- Publication type:
- Article
Intrinsic Symmetry Groups of Links with 8 and Fewer Crossings.
- Published in:
- Symmetry (20738994), 2012, v. 4, n. 1, p. 143, doi. 10.3390/sym4010143
- By:
- Publication type:
- Article
DUAL DIFFERENTIATION SPACES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2019, v. 99, n. 3, p. 467, doi. 10.1017/S0004972719000376
- By:
- Publication type:
- Article
The Frobenius semiradical, generic stabilizers, and Poisson center for nilradicals.
- Published in:
- Canadian Journal of Mathematics, 2024, v. 76, n. 6, p. 2019, doi. 10.4153/S0008414X23000718
- By:
- Publication type:
- Article
The existence of free ultrafilters on ω does not imply the extension of filters on ω to ultrafilters.
- Published in:
- Mathematical Logic Quarterly, 2013, v. 59, n. 4/5, p. 258, doi. 10.1002/malq.201100092
- By:
- Publication type:
- Article
Indestructible strong compactness and level by level inequivalence.
- Published in:
- Mathematical Logic Quarterly, 2013, v. 59, n. 4/5, p. 371, doi. 10.1002/malq.201200067
- By:
- Publication type:
- Article
On the bounded quasi-degrees of c.e. sets.
- Published in:
- Mathematical Logic Quarterly, 2013, v. 59, n. 3, p. 238, doi. 10.1002/malq.201200101
- By:
- Publication type:
- Article
War of Ontology Worlds: Mathematics, Computer Code, or Esperanto?
- Published in:
- PLoS Computational Biology, 2011, v. 7, n. 9, p. 1, doi. 10.1371/journal.pcbi.1002191
- By:
- Publication type:
- Article
CRITICAL REVIEW OF PENELOPE MADDY, DEFENDING THE AXIOMS.
- Published in:
- Philosophical Quarterly, 2016, v. 66, n. 265, p. 823, doi. 10.1093/pq/pqv131
- By:
- Publication type:
- Article
Malâcev Conditions Revisited.
- Published in:
- Applied Categorical Structures, 2008, v. 16, n. 6, p. 723, doi. 10.1007/s10485-007-9114-3
- By:
- Publication type:
- Article
Computing the Thurston-Bennequin invariant in open books.
- Published in:
- Acta Mathematica Hungarica, 2016, v. 150, n. 2, p. 441, doi. 10.1007/s10474-016-0648-4
- By:
- Publication type:
- Article
Weightable quasi-uniformities.
- Published in:
- Acta Mathematica Hungarica, 2012, v. 136, n. 1/2, p. 107, doi. 10.1007/s10474-012-0213-8
- By:
- Publication type:
- Article
Quantum Curves.
- Published in:
- Communications in Mathematical Physics, 2015, v. 338, n. 1, p. 483, doi. 10.1007/s00220-015-2287-y
- By:
- Publication type:
- Article
The rate of convergence of Steklov means on metric measure spaces and Hausdorff dimension.
- Published in:
- Mathematical Notes, 2011, v. 89, n. 1/2, p. 156, doi. 10.1134/S0001434611010202
- By:
- Publication type:
- Article
New lower bounds for the independence numbers of distance graphs with vertices in {−1, 0, 1}.
- Published in:
- Mathematical Notes, 2011, v. 89, n. 1/2, p. 307, doi. 10.1134/S0001434611010366
- By:
- Publication type:
- Article
What Do You Get When You Cross a Power Sum with an Iraqi Bank Note?
- Published in:
- Mathematics Magazine, 2009, v. 82, n. 4, p. 289, doi. 10.4169/193009809X468715
- By:
- Publication type:
- Article
Literacy in Language and Mathematics.
- Published in:
- Journal of Adolescent & Adult Literacy, 2014, v. 58, n. 2, p. 105, doi. 10.1002/jaal.338
- By:
- Publication type:
- Article
The Influence of Symbols and Equations on Understanding Mathematical Equivalence.
- Published in:
- Intervention in School & Clinic, 2015, v. 50, n. 5, p. 266, doi. 10.1177/1053451214560891
- By:
- Publication type:
- Article
A NEW PROOF OF VALIDITY OF BOUCHET'S CONJECTURE ON EULERIAN BIDIRECTED GRAPHS.
- Published in:
- Transactions on Combinatorics, 2017, v. 6, n. 2, p. 31
- By:
- Publication type:
- Article
The Relationship between Middle School Students' Mathematical Vocabulary and their Achievement in Mathematics.
- Published in:
- National Teacher Education Journal, 2016, v. 9, n. 1, p. 65
- By:
- Publication type:
- Article
VECTOR FIELDS WITH DISTRIBUTIONS AND INVARIANTS OF ODES.
- Published in:
- Journal of Geometric Mechanics, 2013, v. 5, n. 1, p. 85, doi. 10.3934/jgm.2013.5.85
- By:
- Publication type:
- Article
Cracking the Code of NAPLAN Numeracy Tests in Primary Years: An Exploration of the Language Used to Assess Numeracy.
- Published in:
- Practically Primary, 2011, v. 16, n. 1, p. 19
- By:
- Publication type:
- Article
On Wiener-Poisson type multivalued stochastic differential equations with non-Lipschitz coefficients.
- Published in:
- Acta Mathematica Sinica, 2013, v. 29, n. 4, p. 675, doi. 10.1007/s10114-012-1164-2
- By:
- Publication type:
- Article
2010 Mathematics Subjects Classification (2010MSC).
- Published in:
- Technical Services Quarterly, 2024, v. 41, n. 3, p. 293, doi. 10.1080/07317131.2024.2357022
- By:
- Publication type:
- Article
On Kazhdan constants and mixing of random walks.
- Published in:
- IMRN: International Mathematics Research Notices, 2002, v. 2002, n. 36, p. 1891, doi. 10.1155/S1073792802206017
- By:
- Publication type:
- Article
Occult Spheres, Planes, and Dimensions: Geometric Terminology and Analogy in Modern Esoteric Discourse.
- Published in:
- Journal of Religious History, 2016, v. 40, n. 3, p. 385, doi. 10.1111/1467-9809.12302
- By:
- Publication type:
- Article
Examining the Relationship Between Teachers’ Instructional Practices and Students’ Mathematics Achievement.
- Published in:
- Journal of Advanced Academics, 2014, v. 25, n. 3, p. 214, doi. 10.1177/1932202X14538032
- By:
- Publication type:
- Article
ON THE SET OF COACTIONS OF AN HOPF ALGEBRA ON K-ALGEBRAS.
- Published in:
- AAPP Physical, Mathematical & Natural Sciences / Atti della Accademia Peloritana dei Pericolanti: Classe di Scienze Fisiche, Matematiche e Naturali, 2009, v. 87, n. 2, p. 1, doi. 10.1478/C1A0902003
- By:
- Publication type:
- Article
Automorphism-invariant semi-Artinian modules.
- Published in:
- Journal of Algebra & Its Applications, 2017, v. 16, n. 2, p. -1, doi. 10.1142/S0219498817500293
- By:
- Publication type:
- Article
Some new bounds on the modiffed frst Zagreb index.
- Published in:
- Communications in Combinatorics & Optimization, 2023, v. 8, n. 1, p. 13, doi. 10.22049/CCO.2021.27159.1205
- By:
- Publication type:
- Article
Improvement of Aczél's Inequality and Popoviciu's Inequality.
- Published in:
- Journal of Inequalities & Applications, 2007, v. 2007, n. 1, p. 1, doi. 10.1155/2007/72173
- By:
- Publication type:
- Article
Do We Need Mathematical Facts?
- Published in:
- History & Philosophy of Logic, 2014, v. 35, n. 1, p. 76, doi. 10.1080/01445340.2013.828517
- By:
- Publication type:
- Article
Sign-Regressor Adaptive Filtering Algorithms for Markovian Parameters.
- Published in:
- Asian Journal of Control, 2014, v. 16, n. 1, p. 95, doi. 10.1002/asjc.678
- By:
- Publication type:
- Article
Choices for the Future of Braille.
- Published in:
- Braille Monitor, 2012, v. 55, n. 6, p. 466
- By:
- Publication type:
- Article
TWIN ROMAN DOMINATION NUMBER OF A DIGRAPH.
- Published in:
- Miskolc Mathematical Notes, 2016, v. 17, n. 1, p. 3, doi. 10.18514/MMN.2016.1178
- By:
- Publication type:
- Article
Jet multi-time KCC-invariants for some remarkable PDE systems.
- Published in:
- Differential Geometry - Dynamical Systems, 2014, v. 16, p. 219
- By:
- Publication type:
- Article
UNA APROXIMACIÓN A LOS CAMBIOS EN EL DISCURSO MATEMÁTICO GENERADOS EN EL PROCESO DE DEFINIR.
- Published in:
- Revista Latinoamericana de Investigación en Matemática Educativa, 2014, v. 17, n. 1, p. 7, doi. 10.12802/relime.13.1711
- By:
- Publication type:
- Article
On the Indispensability of the Distinctively Mathematical†.
- Published in:
- Philosophia Mathematica, 2012, v. 20, n. 3, p. 324, doi. 10.1093/philmat/nkr043
- By:
- Publication type:
- Article
Definitions that Sizzle.
- Published in:
- Mathematical Intelligencer, 2013, v. 35, n. 2, p. 29, doi. 10.1007/s00283-013-9362-z
- By:
- Publication type:
- Article
The Philamath's Alphabet--S.
- Published in:
- Mathematical Intelligencer, 2008, v. 30, n. 4, p. 88, doi. 10.1007/BF03038105
- By:
- Publication type:
- Article
Glossary of common math terms.
- Published in:
- Mathematical Intelligencer, 1994, v. 16, n. 1, p. 36, doi. 10.1007/BF03026613
- By:
- Publication type:
- Article
HISTORICAL EVOLUTION OF IT TERMINOLOGY AND ITS FURTHER DEVELOPMENT.
- Published in:
- Scientific Journal of Polonia University, 2023, v. 59, n. 4, p. 30, doi. 10.23856/5904
- By:
- Publication type:
- Article
G-Fano threefolds, II.
- Published in:
- Advances in Geometry, 2013, v. 13, n. 3, p. 419, doi. 10.1515/advgeom-2013-0009
- By:
- Publication type:
- Article
G-Fano threefolds, I.
- Published in:
- Advances in Geometry, 2013, v. 13, n. 3, p. 389, doi. 10.1515/advgeom-2013-0008
- By:
- Publication type:
- Article
A BULLET FOR INVARIANCE: ANOTHER ARGUMENT AGAINST THE INVARIANCE CRITERION FOR LOGICAL TERMS.
- Published in:
- Journal of Philosophy, 2018, v. 115, n. 7, p. 382
- By:
- Publication type:
- Article
Identification and definition of lexically ambiguous words in statistics by tutors and students.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2013, v. 44, n. 7, p. 1007, doi. 10.1080/0020739X.2013.830781
- By:
- Publication type:
- Article